MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42801-28
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.Distributor contact details: (b)(6).
 
Event or Problem Description
The reported complaint occurred on an unspecified date and involved a transpac¿ it monitoring kit, 84" safeset reservoir, 2 blood sampling port, 3ml flush device, un-bonded macrodrip.It was reported that the a line transducer came off of the blue clip.An attempt to place it back on was unsuccessful.The a line wires then detached from the transducer.The entire a- line set had to be replaced.There were no injuries or adverse event/harm associated with the reported event.
 
Additional Manufacturer Narrative
The following was received for complaint investigation: -one new list #42801-28, transpac¿ it monitoring kit, 84" safeset reservoir, 2 blood sampling port, 3ml flush device, un-bonded macrodrip; lot #13532559.No visual anomalies were observed on the returned set.The transducer was electrically tested.The transducer was connected to a monitor and a 100 mmhg dead weight tester.The transducer was zeroed and when opened to the dead weight tester, the sample showed a value of 100 mmhg, which is within the released product specification of 100 mmhg +/- 1 mmhg.Further, a bend and twist test was conducted on the cable and a pivot test was completed on the boot; no interruptions were observed on the monitor.Without the return of the actual used sample in question, the complaint could not be confirmed.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.Updated information can be found in g1.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17603104
Report Number9617594-2023-00587
Device Sequence Number17713107
Product Code DRS
UDI-Device Identifier00887709120778
UDI-Public(01)00887709120778(17)260101(10)13532559
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Catalogue Number42801-28
Device Lot Number13532559
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date10/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown